# SDR ABXA9700509

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59205212
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT WING OUTBOARD BONDED TRAILING EDGE PANEL WAS FOUND DELAMINATED.  THE PANEL WAS REPLACED IAW DC9 SRM.
